Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 6:00 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 6:00 PM EDT (22:00 UTC)
- Expired
- Jun 10, 2012, 6:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:34 PM EDT | TSTM WND DMG | 5 Wsw Andalusia, FL | 911 CALL CENTER REPORTED SEVERAL TREES DOWN IN THE CRESCENT CITY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS52 KJAX 102200
SVRJAX
FLC035-107-109-102245-
/O.NEW.KJAX.SV.W.0112.120610T2200Z-120610T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT SUN JUN 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 645 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR POMONA PARK...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SATSUMA...POMONA PARK...CRESCENT CITY...ANDALUSIA AND BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2963 8153 2967 8128 2947 8119 2937 8172
2956 8180
TIME...MOT...LOC 2200Z 249DEG 19KT 2946 8163
$$
NELSON1 follow-up statement
527
WWUS52 KJAX 102220
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT SUN JUN 10 2012
FLC035-107-109-102245-
/O.CON.KJAX.SV.W.0112.000000T0000Z-120610T2245Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
620 PM EDT SUN JUN 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN FLAGLER...SOUTHEASTERN ST. JOHNS AND EASTERN PUTNAM
COUNTIES...
AT 620 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANDALUSIA...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA AND BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2959 8169 2963 8153 2967 8128 2947 8119
2939 8161
TIME...MOT...LOC 2220Z 255DEG 23KT 2951 8146
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:43 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 10, 2:43 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT SUN JUN 10 2012 ...STRONG STORMS WITH LOCALLY HEAVY RAINFALL EXPECTED THROUGH AT LEAST WEDNESDAY... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON AND TONIGHT...NUMEROUS TO WIDESPREAD CONVECTION IS EXPECTED THE REMAINDER OF THE AFTERNOON WITH STRONG STORMS WITH WET MICROBURST POTENTIAL OF SOME DAMAGING WINDS WITH HAIL AND FREQUENT LIGHTNING AS WELL. STRONGER STORMS WILL ALSO PRODUCE LOCALIZED FLOODING PROBLEMS ESPECIALLY ACROSS THE JAX METRO AREA. ACTIVITY WILL FADE AFTER SUNSET AND SHOULD BASICALLY END ACROSS NE FL AFTER MIDNIGHT...THEN JUST SOME ISOLD SHOWERS/STORMS ACROSS SE GA WHERE DEEPER MOISTURE WILL LINGER AS DRY SLOT WITH MID/UPPER LEVEL DRIER AIR SETTLES OVER NE FL FOR THE OVERNIGHT HOURS. GENERAL STORM MOTION THIS EVENING TOWARDS THE NORTHEAST AROUND 15 KNOTS. MONDAY...LARGE AMOUNT OF MOISTURE AHEAD OF APPROACHING TROF AND ASSOCD WITH ONGOING CONVECTION OVER THE FLORIDA PANHANDLE TODAY WILL BE PUSHED INTO INLD SE GA WITH MODELS DIFFERING ON HOW MUCH MOISTURE PUSHES INTO THE RIDGE OVER THE FLORIDA PENINSULA. AT THE VERY LEAST NUMEROUS/WIDESPREAD HEAVY TSTORM ACTIVITY IS EXPECTED ACROSS SE GA WITH SCTD/NUMEROUS ACTIVITY EXPECTED ACRS NE FL BY THE AFTERNOON AS MORNING SUNSHINE SHOULD PUSH TEMPS INTO THE LOWER 90S IN MANY LOCATIONS WITH HEAT INDICES CLOSE TO 100 DEGREES. NOT SURE IF FLOOD WATCH WILL BE NEEDED ACROSS SE GA SINCE THEY HAVE MISSED SOME OF THE STORMS OVER PREVIOUS DAYS. HPC 5 DAY QPF FORECAST THROUGH THURSDAY SHOWS A GENERAL 1-2 INCHES ACRS NE FL AND 2-3 INCHES ACROSS SE GA WITH ISOLATED HIGHER AMOUNTS. MONDAY NIGHT...STRONG DIURNAL CONVECTION WILL WIND DOWN DURING THE EVENING HOURS...BUT TSTM ACTIVITY AHEAD OF APPROACHING TROF MAY CONTINUE SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS INLD SE GA AND THE SUWANNEE RIVER VALLEY WITH SOME INCHING EASTWARD TOWARDS MORNING. LOCALLY HEAVY RAINFALL MAY BE A PROBLEM WITH THE SLOWER MOVING ACTIVITY. TUESDAY...MID/UPPER LEVEL TROF AXIS PUSHES INTO THE FORECAST AREA WITH PRECIP WATER AMOUNTS STILL CLOSE TO 2 INCHES. WESTERLY STEERING FLOW AROUND 10 KNOTS WILL CONTINUE TO PUSH STORMS ALL THE WAY TO THE BEACHES BUT SLOW STORM MOTION WILL LEAD TO POSSIBLE HEAVY RAINFALL AND STRONG STORMS WITH GUSTY WINDS/WET MICROBURST POTENTIAL. HIGHS STILL RUNNING CLOSE TO 90 DEGREES. WEDNESDAY...TROF AXIS LINGERS DIRECTLY OVER THE REGION AND EXPECT AT LEAST NUMEROUS COVERAGE OF TSTM ACTIVITY BY THE AFTERNOON HOURS WITH STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. MAX TEMPS WILL SURGE QUICKLY INTO THE LOWER 90S AHEAD OF AFTERNOON RAINFALL. .LONG TERM...THURSDAY THROUGH SUNDAY... DIURNAL SCATTERED TSTM ACTIVITY EXPECTED EACH DAY THROUGH THE PERIOD AS RIDGING BUILDS IN ALOFT NORTH OF THE FORECAST AREA BUT ENOUGH MOISTURE REMAINS TO TRIGGER DAILY CONVECTION. MAX TEMPS WILL REMAIN NEAR NORMAL VALUES AROUND 90 DEGREES. && .AVIATION... IFR CONDITIONS CAN BE EXPECTED IN PASSING THUNDERSTORMS THIS AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL OUTSIDE OF CONVECTION. CONVECTION WILL WIND DOWN BY THIS EVENING AND VFR CONDITIONS ARE EXPECTED OVERNIGHT. BRIEF PERIODS OF MVFR CEILINGS LATE TONIGHT CANNOT BE COMPLETELY RULED OUT BUT CONFIDENCE IS RATHER LOW AT THIS TIME. && .MARINE... WINDS WILL VEER TO THE SOUTH TONIGHT AND INCREASE TO 15 KNOTS OVER THE OFFSHORE ZONES. SEAS WILL AVERAGE 2 TO 4 FEET. SOUTHEAST FLOW WILL BECOME OFFSHORE TUESDAY THROUGH THURSDAY AS SURFACE HIGH SHIFTS SOUTH OF THE AREA. NO HEADLINES. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 90 / 60 70 70 80 SSI 74 85 73 86 / 40 60 60 70 JAX 72 90 70 89 / 50 60 60 70 SGJ 73 86 72 87 / 30 40 40 70 GNV 72 92 70 90 / 40 60 60 70 OCF 72 93 70 91 / 40 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111029- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN JUN 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY. SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 10, 5:24 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT SUN JUN 10 2012
GAZ149-163-102200-
ATKINSON-CLINCH-
524 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ATKINSON AND NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF COGDELL...OR 9
MILES WEST OF HOMERVILLE...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COGDELL THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3127 8290 3118 8267 3117 8267 3099 8283
3107 8298
TIME...MOT...LOC 2125Z 210DEG 17KT 3108 8288
TRABERTSpecial weather statement, Jun 10, 5:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 527 PM EDT SUN JUN 10 2012 GAZ132-149-102200- ATKINSON-COFFEE- 527 PM EDT SUN JUN 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN ATKINSON AND CENTRAL COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF DOUGLAS...OR 4 MILES EAST OF WILLACOOCHEE...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOUGLAS THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3161 8295 3149 8274 3128 8291 3136 8309 TIME...MOT...LOC 2127Z 208DEG 22KT 3138 8297 TRABERT
Special weather statement, Jun 10, 5:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT SUN JUN 10 2012
FLZ033-037-102215-
PUTNAM-ST. JOHNS-
530 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...
AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HASTINGS...MOVING EAST AT 10 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORANGE
MILLS...HASTINGS...SPUDS...ELKTON...SAINT AUGUSTINE SOUTH...SAINT
AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...DUPONT CENTER...CRESCENT
BEACH AND BUTLER BEACH THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8159 2980 8164 2986 8126 2984 8125
2979 8125 2971 8122 2970 8122
TIME...MOT...LOC 2130Z 264DEG 8KT 2969 8150
NELSONSpecial weather statement, Jun 10, 5:45 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SUN JUN 10 2012
GAZ133>135-102215-
APPLING-BACON-JEFF DAVIS-
545 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS...NORTHERN APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HAZLEHURST TO 8 MILES SOUTH OF PINE GROVE...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 615
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3197 8239 3194 8233 3194 8228 3191 8220
3183 8211 3164 8249 3187 8276 3191 8269
3193 8268 3192 8264 3197 8254 3195 8250
3198 8247
TIME...MOT...LOC 2145Z 230DEG 24KT 3191 8269 3171 8246
TRABERTSpecial weather statement, Jun 10, 5:47 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 547 PM EDT SUN JUN 10 2012 FLZ040-102230- MARION- 547 PM EDT SUN JUN 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 547 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF OCKLAWAHA...OR 8 MILES SOUTH OF LYNNE...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...SANTOS...OCKLAWAHA...LAKE WEIR...BELLEVIEW...MOSS BLUFF AND LYNNE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2924 8186 2906 8171 2896 8201 2912 8212 TIME...MOT...LOC 2147Z 246DEG 16KT 2909 8194 NELSON
Special weather statement, Jun 10, 5:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT SUN JUN 10 2012
FLZ037-040-102230-
MARION-PUTNAM-
551 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER JUNIPER SPRINGS...MOVING EAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JUNIPER
SPRINGS THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2924 8186 2941 8154 2936 8150 2932 8167
2929 8164 2928 8164 2909 8164 2906 8171
TIME...MOT...LOC 2152Z 253DEG 14KT 2921 8170
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 113 min |
| Jun 10, 2:08 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 52 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
| Jun 10, 2:20 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 115 min |
| Jun 10, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| Jun 10, 2:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 10, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 49 min |
| Jun 10, 2:45 PM EDT | Areal Flood Advisory | JAX | Flagler | 103 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | JAX | Baker, Union | 26 min |
| Jun 10, 2:58 PM EDT | Areal Flood Warning | JAX | Flagler | 95 min |
| Jun 10, 3:06 PM EDT | Flash Flood Warning | JAX | Clay, Duval, Saint Johns | 104 min |
| Jun 10, 3:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| Jun 10, 3:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 10, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 45 min |
| Jun 10, 3:35 PM EDT | Areal Flood Advisory | JAX | Baker, Union | 115 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jun 10, 3:55 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jun 10, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 46 min |
| Jun 10, 4:08 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 23 min |
| Jun 10, 4:38 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| Jun 10, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 4:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 10, 5:03 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 117 min |
| Jun 10, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 5:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Jun 10, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jun 10, 5:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 6:05 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 10, 6:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 34 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 45 min |
| Jun 10, 6:53 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.